# SDR SWAA2019061333666

- Difficulty date: May 20, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A51331
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DENTED AT BS. 255, LBL 14. / REPAIRED DECK FLOOR PER ER, SRM, AND EA.
